Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Chronic hip bursitis, left knee synovitis
    avatar
    An_258713 posted:
    I have been coping with chronic left hip bursitis for almost a year. It is so severe, that I cannot sleep well and wake up in pain every day. It limits my activities 80%. After failed cortisone shots, I began to swim a little this summer. It was not too bad, but my kick stroke was so weak, I had no splash. It would be sore later, but was so nice to be moving. 1 week ago my left knee blew up, and I was in extreme pain. It had caught, and I needed bed rest and ice for 3 days, and am still cautious.

    I went to my ortho and got a cortisone injection for the left knee. She said there was a lot of fluid in it, the synovial lining was swollen. This knee has a long history of arthroscopy in2009 for floaters,and, most recently 3 rounds of ortho visc injections, which seemed to help for about 3 moos. I am now using a crutch to let the knee rest a little.

    I have an appt with another ortho who does the bursectomy with IT Band removal.

    I am limited even more know because of the left knee, and really down.

    I cannot take NSAIDs because of gerd and esophageal gastritis. I use voltran, and sometimes Tylenol. I am 57 yo.

    I am very down, how do you stay positive?
    Reply


    Helpful Tips

    what should i do
    sir my name is rajesh, I had an accident and my hip is broken Dr. had fitted rod, but after one year my hip is start paining Dr are telling ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.